# SDR CALA2010080300367

- Difficulty date: August 1, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 41,034 hours, 13,598 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Spar
- Part number: 111A100024
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, RIGHT MAIN GEAR WELL, FWD WALL CRACKED APPROX 13 INCHES LONG RBL 45.64 AND 54.21.  INSTALLED BRACE REPAIRS IN BAY 8, 9, 10 RT SIDE REF SRM 57-10-10 REPAIR 2 AND ECRA 5710-02180.
